# SDR HYIA26632

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N26632
- Make and model: Cessna 402C
- Aircraft serial: 402C0404
- Aircraft time: 24,987 hours, 16,396 cycles
- Engine: Cont TSIO520VB
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT BRAKE FAILED DURING TAXI.  MAINTENANCE INSPECTED BLED AND SERVICED LEFT BRAKE SYSTEM.
